Hyperbolic differential equations and algebraic geometry

Michael F. Atiyah

Séminaire Bourbaki (1966-1968)

  • Volume: 10, page 87-99
  • ISSN: 0303-1179

How to cite


Atiyah, Michael F.. "Hyperbolic differential equations and algebraic geometry." Séminaire Bourbaki 10 (1966-1968): 87-99. <http://eudml.org/doc/109753>.

author = {Atiyah, Michael F.},
journal = {Séminaire Bourbaki},
language = {eng},
pages = {87-99},
publisher = {Société Mathématique de France},
title = {Hyperbolic differential equations and algebraic geometry},
url = {http://eudml.org/doc/109753},
volume = {10},
year = {1966-1968},

AU - Atiyah, Michael F.
TI - Hyperbolic differential equations and algebraic geometry
JO - Séminaire Bourbaki
PY - 1966-1968
PB - Société Mathématique de France
VL - 10
SP - 87
EP - 99
LA - eng
UR - http://eudml.org/doc/109753
ER -


  1. [1] M.F. Atiyah and W.V.D. Hodge - Integrals of the second kind on an algebraic variety, Ann. of Math.62 (1955), 56-91. Zbl0068.34401MR74082
  2. [2] I.M. Gel'fand and G.E. Shilov - Generalized Functions, Volume I. Academic Press (1964). Zbl0115.33101MR166596
  3. [3] A. Grothendieck - On the de Rham cohomology of algebraic varieties, Publ. I.H.E.S. n°29 (1966), 95-103. Zbl0145.17602MR199194
  4. [4] I. Petrowsky - On the diffusion of Waves and the lacunas for hyperbolic equations, Mat. Sbornik, 17 (1945), 289-368. Zbl0061.21309MR16861

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.